EconPapers    
Economics at your fingertips  
 

Stable sets for asymmetric information economies

Maria Graziano (), Claudia Meo and Nicholas C. Yannelis

International Journal of Economic Theory, 2015, vol. 11, issue 1, 137-154

Abstract: type="main" xml:lang="en"> An exchange economy with asymmetrically informed agents is considered with an exogenous rule that regulates the information sharing among agents. In this context, the notion of stable sets à la von Neumann and Morgenstern is analyzed. Two different frameworks are taken into account as regards preferences: a model without expectations and a model with expected utilities. For the former, it is shown that the set V of all individually rational, Pareto optimal, symmetric allocations is the unique stable set of symmetric allocations. For the latter, an example is presented which shows that the same set V is not externally stable and a weaker result is proved.

Date: 2015
References: Add references at CitEc
Citations: View citations in EconPapers (2) Track citations by RSS feed

Downloads: (external link)
http://hdl.handle.net/ (text/html)
Access to full text is restricted to subscribers.

Related works:
Working Paper: Stable Sets for Asymmetric Information Economies (2013) Downloads
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:bla:ijethy:v:11:y:2015:i:1:p:137-154

Ordering information: This journal article can be ordered from
http://www.blackwell ... bs.asp?ref=1742-7355

Access Statistics for this article

International Journal of Economic Theory is currently edited by Kazuo Nishimura and Makoto Yano

More articles in International Journal of Economic Theory from The International Society for Economic Theory
Bibliographic data for series maintained by Wiley Content Delivery ().

 
Page updated 2019-06-15
Handle: RePEc:bla:ijethy:v:11:y:2015:i:1:p:137-154